# SDR SWIA202304120002

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 48,289 hours, 31,896 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAÂ€™S REPORTED SMOKE IN CABIN DURING TAKEOFF ALONG WITH SMELL OF Â€ŒBURNT POTATOÂ€™SÂ€? SMOKE WAS GRAYISH WHITE AND TRANSLUCENT, IN THE LOWER PART OF CABIN, FROM GALLEY TO MID-CABIN.  SMOKE AND SMELL DISSIPATED WITHIN A COUPLE OF MINUTES. NO HEAT OR SMOKE NOTICED AFTER THAT BY FAÂ€™S. ON DESCENT THROUGH 15Â€™000 FORWARD FA REPORTED A SIMILAR SMELL, MORE GASEOUS THIS TIME, FAINTLY, BUT NO SMOKE OBSERVED. SMELLS SEEMED TO ORIGINATE FROM GALLEY AREA. (FLIGHT 3064 FILED CLOSED)  PLEASE REFERENCE AML 1120013  PLEASE REFERENCE AML 11  PLEASE REFERENCE AML 1120013  PLEASE REFERENCE AML 1120018  PLEASE REFERENCE AML 1120020  PLEASE REFERENCE AML 1120023  PLEASE REFERENCE AML 1120025  PLEASE REFERENCE AML 1120026. COMPLIED WITH SMOKE IN CABIN INSPECTION PER CRJ 700 FIM 21-21-00-810-806. SMOKE CONCENTRATED IN GALLEY AND FWD CABIN FIRST CLASS SEATS PER FWD FA. FOUND CEILING LIGHT POWER DIMMER BALLAST PS72 ABOVE SEAT 2C/D TO BE EXTREMELY HOT, UNABLE TO TOUCH. REPLACED CEILING POWER DIMMER BALLAST UNIT PS72 ABOVE SEAT 2C/D PER AMM 33-21-03. OPS CHECK GOOD. OPERATED APU, LT AND RT ENGINES AND LT AND RT PACKS PER AMM 21-51-00. OPS CHECK GOOD NO DEFECTS NOTED.20018  PLEASE REFERENCE AML 1120020  PLEASE REFERENCE AML 1120023  PLEASE REFERENCE AML 1120025  PLEASE REFERENCE AML 1120026
